<< Previous Issue Kyungpook Mathematical Journal (Vol. 41, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 179—405
 Original Articles 
Functorial Uniformities on Strongly Zero-dimensional Frames
B. Banaschewski1, G. C. L. Brüummer2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 179—190
Non-cancellation Sets of Direct Powers of certain Metacyclic Groups
Andrew Fransman1, Peter Witbooi2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 191—197
On Naturally Ordered Abundant Semigroups with the Greatest Idempotent
Zhenlin Gao
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 199—208
Commutativity of Rings with some Power Constraints
Moharram A. Khan(Jeddah)
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 209—216
Lifting Idempotents and Projective Covers
Dinesh Khurana and R. N. Gupta
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 217—227
A Note on the Fitting Ideals in Free Resolutions
Farhad Rahmati and Amir Hashemi
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 229—233
Commutator Estimates for Pseudo Differential Operators with Negative Definite Functions of Infinitely many Variables
Hoda A. Ali
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 235—242
Direct Theorem in Simultaneous Approximation for SzaszMirakyan-Baskakov Type Operators
Vijay Gupta1, Prabhakar Gupta2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 243—249
Some Common fixed Point Theorems in Banach Spaces
M. S. Khan1, M. D. Khan and Rahul Bharadwaj2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 251—258
Duals of Banach-space-valued Martingale Hardy Spaces
Yu Lin
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 259—275
Some Applications of Differential Subordinations
R. Parvatham and D. J. Prabhakaran
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 277—288
Existence and Uniqueness of Solutions of Two-point and Three-point Boundary Value Problems for nth-order Nonlinear Differential Equation
Ming He Pei1, Sung Kag Chang2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 289—298
Existence and Uniqueness Theorems of Solutions for a Class Fourth-Order Boundary Value Problems
Ming He Pei1, Sung Kag Chang2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 299—309
Oscillation of First Order Neutral Delay Differential Equations
S. H. Saker1, El. M. Elabbasy2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 311—321
A Class of Subalgebras of C(X) and the Associated Compactness
S. K. Acharyya1, K. C. Chattopadhyay and D. P. Ghosh2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 323—334
One-point Connecti cations of Subspaces of Generalized Graphs
Janusz J. Charatonik
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 335—340
On Sequential Convergences and Their Applications to Rn-Geometry
Myung-Hyun Cho1, Seung-Woo Lee2, Jang-Hwan Im3, Won-Woo Park4
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 341—349
I-Dense Sets and I-o.h.i. Spaces
Biswanath Garai and Chhanda Bandyopadhyay
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 351—359
On Fuzzy Subspaces
A. M. Zahran
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 361—369
On Totally Umbilical Submanifolds of Conformally Quasi-Recurrent Manifolds
Stanis Law Ewert-Krzemieniewski
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 371—380
Stability of Integral Submanifolds in a Sasakian Manifold
Gheorghe Pitis
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 381—392
Curvature Tensors of Quaternionic Kähler Structures on the Tangent Bundle of a Complex Space Form
Manabu Tahara
Kyungpook Mathematical Journal 2001 Vol. 41, No. 2, 393—405

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd